# SDR QXEA9500011

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N386PH
- Make and model: Swrngn SA227AC
- Aircraft serial: AC597
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1 Position
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDX - VAPORIZED ENGINE OIL SMELL FROM NR 1 BLEED AIR.  SYSTEM PLACED ON MEL 21-4.
